# SDR AALA20130910016

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE LT HAND CUSP AT STATION 230 UNDER THE OTBD LEG OF THE NR 1 SEAT TRACK. INSTALLED DOUBLER IAW SRM 51-30 & AARD 53-20-00-16.
